Article

Article title MATHEMATICAL MODEL OF WAVE MOVEMENT IN WATER BASIN WITH NONLINEAR RELIEF FUNCTION
Authors E.F. Timofeeva
Section SECTION II. MATHEMATICAL MODELING OF AERO- AND HYDROPHYSICS
Month, Year 06, 2010 @en
Index UDC 519.6
DOI
Abstract It was suggested a continuous mathematical models which describes the distribution of superficial waves from initial disturbance. It was done oversimplification of the task for the case of low water theory with unlinear relief function, on the basis of which its analytical solution was obtained.

Download PDF

Keywords Superficial waves; bottom relief; Reaman’s method; Gauss hypergeometric equation.
References 1. Леонтьев И.О. Прибрежная динамика: волны, течения, потоки наносов. – М.: ГЕОС, 2001.
2. Овсяников Л.В. Динамика сплошной среды. – Новосибирск, 1973.
3. Кошляков Н.С., Глинер Э.Б., Смирнов М.М. Дифференциальные уравнения математической физики. – М., 1962.
4. Камке Э. Справочник по обыкновенным дифференциальным уравнениям. – М., 1965.
5. Сухинов А.И., Зуев В.Н., Семенистый В.В. Поверхностные волны от начальных возмущений в случае изменения глубины дна по линейному закону // Известия вузов, Северо-Кавказский регион. Естественные науки. – 2004. – № 4. – С. 31-33.

Comments are closed.